Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 20, NWS San Angelo, TX

May 5, 2015Coke County, Texas

NWS San Angelo, TX issued this tornado warning at May 5, 2015, 8:57 PM CDT for Coke County, Texas. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 5, 2015, 8:57 PM CDT (01:57 UTC)
Expired
May 5, 2015, 9:30 PM CDT
In force
33 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

County Coke County, TX

The radar

The San Angelo radar (KSJT), 69 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 5, 9:19 PM CDTTORNADO3 Ssw Silver, TXTORNADO BRIEFLY TOUCHED DOWN SEVERAL TIMES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 5, 8:07 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 2.0 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2015-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2015-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
2898 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

009 
WFUS54 KSJT 060157
TORSJT
TXC081-060230-
/O.NEW.KSJT.TO.W.0020.150506T0157Z-150506T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
857 PM CDT TUE MAY 5 2015

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN COKE COUNTY IN WEST CENTRAL TEXAS...

* UNTIL 930 PM CDT

* AT 853 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 9 MILES SOUTHWEST OF SILVER...AND MOVING EAST
  AT 20 MPH.

  HAZARD...TORNADO.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
           TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
           LIKELY.

* THIS DANGEROUS STORM WILL BE NEAR...
  SILVER AROUND 910 PM CDT.
  E.V. SPENCE RESERVOIR NEAR PAINT CREEK RECREATION AREA AROUND 930
  PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3189 10055 3195 10082 3206 10082 3208 10058
TIME...MOT...LOC 0156Z 282DEG 19KT 3201 10079

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$


JOHNSON
2 follow-up statements
560 
WWUS54 KSJT 060210
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
910 PM CDT TUE MAY 5 2015

TXC081-060230-
/O.CON.KSJT.TO.W.0020.000000T0000Z-150506T0230Z/
COKE TX-
910 PM CDT TUE MAY 5 2015

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN COKE COUNTY
UNTIL 930 PM CDT...

AT 907 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 6 MILES SOUTHWEST OF SILVER...AND MOVING EAST AT 20 MPH.

HAZARD...TORNADO AND PING PONG BALL SIZE HAIL.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

THIS DANGEROUS STORM WILL BE NEAR...
  E.V. SPENCE RESERVOIR NEAR PAINT CREEK RECREATION AREA AROUND 930
  PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3195 10080 3205 10080 3208 10058 3189 10055
TIME...MOT...LOC 0210Z 279DEG 16KT 3201 10073

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$


JOHNSON
236 
WWUS54 KSJT 060216
SVSSJT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
916 PM CDT TUE MAY 5 2015

TXC081-060230-
/O.CON.KSJT.TO.W.0020.000000T0000Z-150506T0230Z/
COKE TX-
916 PM CDT TUE MAY 5 2015

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL COKE COUNTY
UNTIL 930 PM CDT...

AT 915 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 5 MILES SOUTHWEST OF SILVER...AND MOVING EAST AT 15 MPH.

HAZARD...TORNADO AND PING PONG BALL SIZE HAIL.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
         LIKELY.

THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTH CENTRAL
COKE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3197 10076 3205 10076 3208 10058 3192 10058
TIME...MOT...LOC 0217Z 276DEG 12KT 3201 10072

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$


JOHNSON

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 5, 6:22 PM CDT, 2 hours 35 minutes earlier.

Area forecast discussion, May 5, 6:22 PM CDT, 2 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
622 PM CDT TUE MAY 5 2015

.AVIATION...
/00Z TAFS/

Flight conditions will once again deteriorate overnight, with
ceilings dropping to around 800 feet across the southern
terminals, and into the 1200 to 2500 foot range farther north.
However, model guidance suggests these ceilings may need to be
lowered a category across the board and this will continue to be
monitored for the next forecast package. Otherwise, thunderstorms
may affect Abilene through 02z with mainly hit and miss showers
elsewhere.

&&

.PREV DISCUSSION... /ISSUED 359 PM CDT Tue May 5 2015/

SHORT TERM...
(Tonight and Wednesday Night)

A the surface this afternoon, a dryline was located from just east
of Midland south to Sanderson. Also, an outflow boundary extended
from Big Spring on northeast across the northern Big Country. The
best axis of instability was located just to our west near the
dryline with MLCAPEs of 1000 to 1500 J/KG. Scattered storms have
developed across the eastern Permian Basin on south in Crockett
County. However, just to the east a across much of our area a lot of
stratus still remains. Also, the storms are being supported with
some effective shear and diffluent flow. Looks like at least a
threat of a few strong to severe storms this evening mainly across
the western 2/3 of the area. The main threats will be large hail and
damaging winds. For tonight, have the highest Pops across the Big
Country closer to better mid level ascent and low level southerly
flow, with decreasing Pops further south.

For Wednesday, expect a similar setup as a dryline will be located
to our west with upper level west-southwest flow. If the low clouds
can break during the afternoon, there should be some moderate
instability for isolated to scattered storms to develop during the
afternoon and evening hours and move east into our area. There will
be enough deep layer shear at for least multicells to develop with
possibly an isolated supercell. The more organized severe weather
will be north of the I-20 corridor. The main threats will be large
hail and damaging winds. The upper level forcing will be mostly weak
so going with chance to slight chance Pops for Wednesday and
Wednesday night.

LONG TERM...
(Thursday through next Tuesday)

Showers and thunderstorms will be possible through much of the
extended period.

West Central Texas will remain in southwest flow aloft Thursday
and Friday ahead of a closed upper low that will drop south into
the Four Corners region through the period. The dryline is
expected to mix east to our western border both afternoons and
will be a focus for shower and thunderstorm development each day,
as disturbances aloft move across the area. A moderately unstable
airmass, coupled with rather weak convective inhibition each day
should result in scattered showers and thunderstorms across the
area, with the best chance for storms across the northern half of
the forecast area. Severe threat will be highly dependent on how
unstable the airmass becomes east of the dryline as cloud
cover/morning convection may limit overall destabilization during
the afternoon hours. Steep mid level lapse rates and strong deep
layer shear will be more than adequate for severe storms however,
with large hail, damaging winds and perhaps a few tornadoes.

Saturday may be the most active day for severe storms. The
southwest upper low will lift northeast across the Southern
Rockies with a surface trough/dryline setting up across the Texas
Panhandle, south across West Texas. Stronger flow overspreading
the area, along with increasing large-scale ascent should result
in strong to severe storms developing along and head of the
dryline during the afternoon/evening hours. All modes of severe
weather will be possible on Saturday, with the most favored area
for severe storms across northwest and northern counties where
best upper level support will exist.

Showers and thunderstorms will again be possible mainly across the
eastern half of the area on Sunday. A cold front is progged to move
across the area by Monday, which will be a focus for additional
showers and thunderstorms into Monday night. Maintaining low POPs
beyond Sunday for this potential.

&&

.PRELIMINARY POINT TEMPS/POPS...
Abilene 	 65  83  66  83  67 /  60  30  40  40  30
San Angelo 	 66  83  68  87  68 /  40  20  20  20  30
Junction 	 66  82  68  83  69 /  40  20  20  20  20

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

Aviation: Doll
Hazardous weather outlook, May 5, 2:29 PM CDT, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
229 PM CDT TUE MAY 5 2015

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-061930-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
229 PM CDT TUE MAY 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS...A FEW POSSIBLY SEVERE...ARE POSSIBLE THIS
AFTERNOON AND EVENING...ACROSS MUCH OF WEST CENTRAL TEXAS. LARGE
HAIL...DAMAGING WINDS AND DANGEROUS LIGHTNING WILL BE THE MAIN
THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY THROUGH THE
WEEKEND. A FEW STORMS MAY BE SEVERE WEDNESDAY NORTH OF INTERSTATE
20...WITH THE MAIN THREATS BEING LARGE HAIL...DAMAGING WINDS AND
DANGEROUS LIGHTNING. WHILE ADDITIONAL SEVERE STORMS WILL BE
POSSIBLE THURSDAY AND FRIDAY...THE MORE SIGNIFICANT THREAT FOR
SEVERE WEATHER WILL BE SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, May 5, 6:18 PM CDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
618 PM CDT TUE MAY 5 2015

TXZ065-066-072-052345-
RUNNELS TX-TOM GREEN TX-COKE TX-
618 PM CDT TUE MAY 5 2015

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT FOR
RUNNELS...TOM GREEN AND COKE COUNTIES...

POTENTIAL STORM HAZARDS INCLUDE...
GUSTY WINDS AND HAIL

AT 615 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST
OF ORIENT...OR ABOUT 16 MILES NORTHEAST OF SAN ANGELO...MOVING
NORTHEAST AT 20 MPH.

POTENTIAL STORM IMPACTS INCLUDE...
  A FEW SMALL BROKEN TREE BRANCHES...
  AN ISOLATED POWER OUTAGES POSSIBLE...
  A FEW LOOSE OBJECTS TOPPLED...
  HAZARDOUS DRIVING CONDITIONS AND POSSIBLE BLOWING DUST...

THE STRONG THUNDERSTORM WILL BE NEAR...
  TENNYSON BY 635 PM CDT
  MAVERICK AND BALLINGER LAKE BY 645 PM CDT

LAT...LON 3194 10025 3172 9992 3150 10020 3163 10040
TIME...MOT...LOC 2318Z 213DEG 19KT 3164 10027
Special weather statement, May 5, 6:24 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
624 PM CDT TUE MAY 5 2015

TXZ049-054-060000-
FISHER TX-NOLAN TX-
624 PM CDT TUE MAY 5 2015

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 PM CDT FOR FISHER
AND NOLAN COUNTIES...

POTENTIAL STORM HAZARDS INCLUDE...
GUSTY WINDS AND HAIL

AT 621 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTH OF
I-20 NEAR THE NOLAN-MITCHELL COUNTY LINE...OR ABOUT 7 MILES WEST OF
ROSCOE...MOVING EAST AT 25 MPH.

POTENTIAL STORM IMPACTS INCLUDE...
  A FEW SMALL BROKEN TREE BRANCHES...
  AN ISOLATED POWER OUTAGES POSSIBLE...
  A FEW LOOSE OBJECTS TOPPLED...
  HAZARDOUS DRIVING CONDITIONS AND POSSIBLE BLOWING DUST...

THE STRONG THUNDERSTORM WILL BE NEAR...
  ROSCOE AND THE INTERSECTION OF RANCH ROAD 608 AND HIGHWAY 147 BY
  640 PM CDT
  GANNON AND CAMP BOOTHE OAKS BY 650 PM CDT
  SWEETWATER BY 655 PM CDT

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 227 AND 243.

LAT...LON 3232 10033 3233 10067 3255 10067 3264 10037
TIME...MOT...LOC 2323Z 260DEG 21KT 3244 10064
Special weather statement, May 5, 6:44 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
644 PM CDT TUE MAY 5 2015

TXZ066-060015-
RUNNELS TX-
644 PM CDT TUE MAY 5 2015

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 715 PM CDT FOR
RUNNELS COUNTY...

POTENTIAL STORM HAZARDS INCLUDE...
GUSTY WINDS AND HAIL

AT 640 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF ROWENA...OR ABOUT 13 MILES WEST OF BALLINGER...MOVING NORTHEAST AT
25 MPH.

POTENTIAL STORM IMPACTS INCLUDE...
  SOME BROKEN TREE BRANCHES AND A FEW WEAK TREES TOPPLED...
  SCATTERED POWER OUTAGES LIKELY...
  LIGHT LOOSE OBJECTS TOPPLED...
  DANGEROUS DRIVING CONDITIONS...
  MINOR SHINGLE DAMAGE...
  ISOLATED SMALL DENTS TO VEHICLES...

THE STRONG THUNDERSTORM WILL BE NEAR...
  MAVERICK BY 650 PM CDT
  BALLINGER LAKE BY 700 PM CDT
  NORTON AND BALLINGER BY 705 PM CDT
  HATCHEL AND WINTERS BY 715 PM CDT

LAT...LON 3177 9976 3159 10017 3168 10024 3182 10023
      3207 10008
TIME...MOT...LOC 2344Z 228DEG 22KT 3172 10015
Local storm report, May 5, 7:04 PM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
704 PM CDT TUE MAY 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             2 N ROSCOE              32.47N 100.54W
05/05/2015  E1.00 INCH       NOLAN              TX   FIRE DEPT/RESCUE

&&

EVENT NUMBER SJT1500249

DOLL
Local storm report, May 5, 7:10 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
710 PM CDT TUE MAY 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     FUNNEL CLOUD     6 SE MAVERICK           31.77N 100.12W
05/05/2015                   RUNNELS            TX   TRAINED SPOTTER

&&

EVENT NUMBER SJT1500250

JD
Special weather statement, May 5, 7:33 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
733 PM CDT TUE MAY 5 2015

TXZ064-060100-
STERLING TX-
733 PM CDT TUE MAY 5 2015

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 800 PM CDT FOR
STERLING COUNTY...

POTENTIAL STORM HAZARDS INCLUDE...
GUSTY WINDS AND HAIL

AT 730 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER EXTREME
SOUTHEASTERN HOWARD COUNTY...OR ABOUT 20 MILES SOUTHEAST OF BIG
SPRING...MOVING EAST AT 20 MPH.

POTENTIAL STORM IMPACTS INCLUDE...
  SOME BROKEN TREE BRANCHES AND A FEW WEAK TREES TOPPLED...
  SCATTERED POWER OUTAGES LIKELY...
  LIGHT LOOSE OBJECTS TOPPLED...
  DANGEROUS DRIVING CONDITIONS...
  MINOR SHINGLE DAMAGE...
  ISOLATED SMALL DENTS TO VEHICLES...

THE STRONG THUNDERSTORM WILL BE NEAR...
NORTHERN STERLING COUNTY.

LAT...LON 3209 10126 3210 10083 3205 10082 3202 10082
      3199 10126 3205 10128 3208 10127
TIME...MOT...LOC 0033Z 250DEG 19KT 3211 10117

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 7:33 PM CDTSpecial Weather StatementSJTSterling27 min
May 5, 7:58 PM CDTTornado WarningSJTSterling32 min
May 5, 8:30 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan, Sterling45 min
May 5, 9:13 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan47 min
May 5, 9:29 PM CDTSevere Thunderstorm WarningSJTCoke46 min
May 5, 9:30 PM CDTTornado WarningSJTCoke45 min
May 5, 10:03 PM CDTSevere Thunderstorm WarningSJTCoke, Nolan42 min
May 6, 1:42 PM CDTSpecial Weather StatementSJTMenard33 min
May 6, 2:13 PM CDTSpecial Weather StatementSJTMenard32 min
May 6, 2:17 PM CDTSpecial Weather StatementSJTMenard28 min
May 6, 2:37 PM CDTSpecial Weather StatementSJTConcho38 min
May 6, 2:42 PM CDTSevere Thunderstorm WarningSJTConcho, Tom Green48 min
May 6, 3:24 PM CDTSevere Thunderstorm WarningSJTColeman, Concho, McCulloch, Runnels51 min
May 6, 3:53 PM CDTSevere Thunderstorm WarningSJTColeman, Runnels52 min
May 6, 4:13 PM CDTSpecial Weather StatementSJTCallahan32 min
May 6, 4:17 PM CDTSevere Thunderstorm WarningSJTHaskell28 min
May 6, 4:22 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman, Taylor38 min
May 6, 4:41 PM CDTSevere Thunderstorm WarningSJTCallahan, Shackelford64 min
May 6, 4:56 PM CDTSevere Thunderstorm WarningSJTFisher, Haskell, Jones34 min
May 6, 5:22 PM CDTSevere Thunderstorm WarningSJTThrockmorton38 min
May 6, 5:29 PM CDTSevere Thunderstorm WarningSJTFisher, Haskell, Jones46 min
May 6, 5:34 PM CDTSevere Thunderstorm WarningSJTShackelford, Throckmorton56 min
May 6, 6:13 PM CDTSevere Thunderstorm WarningSJTJones, Shackelford47 min
May 6, 6:36 PM CDTAreal Flood AdvisorySJTHaskell, Jones84 min
May 6, 6:49 PM CDTSevere Thunderstorm WarningSJTHaskell, Jones, Throckmorton41 min

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.